# SDR CA961218018

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- System (JASC): 2430 · DC Generating System
- Part: Capacitor
- Part number: 62581038
- Condition: Shorted
- Location: Start/Gen Filter
- Part time: 2,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A NOISE FILTER FOR THE LT STARTER GENERATOR BURNED AND WAS FOUND DURING A PHASE 5 INSPECTION.  A SMALL BUT INTENSE FIRE HAD BURNED SURROUNDING WIRING AND RETAINING BRACKET WAS DEFORMED FROM THE BURN.  THE OIL FROM THE CAPACITOR COVERED THE WIRING AROUND THE POINT.  CAPACITOR, BRACKET AND WIRING REPLACED FOR THE OIL PRESSURE TRANSMITTER.  AREA CLEANED AND INSPECTED FOR FURTHER DAMAGE, BUT NONE FOUND.  STARTER GENERATOR ALSO INSPECTED FOR DAMAGE, BUT NONE FOUND.
